|Last treatment course
Mar 9, 2009
What happens when the last known affective treatment for late stage has run it's course-I am on last option-struggling with it(side affects)
| Response from Dr. Frascino
There is always hope. A new resistance test (phenotype) should be done to ascertain if some of the medications you may have used previously still have some effectiveness. Also, you might consider a clinical trial of a new drug in development, depending on where you live and which trials are open. Your HIV specialist should be able to assist you regarding enrolling clinical trials. If your HIV specialist says you are totally out of options and has nothing more to offer you, consider getting a second opinion from another HIV specialist, preferably one with lots of experience or perhaps one connected to a major medical center. With more than 20 HIV medications on the market, hopefully, by being creative, an effective and well-tolerated regimen will be able to be crafted.
Good luck! Don't give up! I'm here if you need me, OK?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Swallowing Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- If Bodily Fluid Hits Just Your Skin Are You At Risk Of Std's?
- Is Stringy Vaginal Discharge A Side Effect From Provera?
- Permanent Cure For Genital Warts
- 3 Month Negative Turning Positive At 6 Months
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.